# SDR DALA14032330925

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 67,358 hours, 51,252 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

WHILE ENROUTE,  THE F/A REPORTED SMOKE FROM FIRST CLASS GALLEY OVEN. OVEN WAS TURNED OFF AND THE CIRCUIT BREAKERS WERE PULLED.  THE F/A DISCHARGED A HALON FIRE EXTINGUISHER INTO THE OVEN. SMOKE DISSIPATED AND FLIGHT CONTINUED. REPLACED OVEN.
